# SDR GTIA050023

- Difficulty date: January 12, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACKS LEFT OUTBOARD STATION 200-484750, STATION 1022-1307 NUMEROUS AREAS HAVE GOUGES AND CORROSION OUT OF LIMITS.  REMOVED CORROSION, BLENDED GOUGES AND REPLACED OUT OF LIMIT SEAT TRACKS, PRIMED AND TREATED SEAT TRACKS.  (M)
